Alert archive / California / High Wind Watches in 2008
High Wind Watch 7, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Feb 13, 2008, 4:26 AM PST for 4 counties in California. It took effect at Feb 14, 2008, 4:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 13, 2008, 4:26 AM PST (12:26 UTC)
- In effect from
- Feb 14, 2008, 4:00 AM PST
- Expired
- Feb 13, 2008, 5:02 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2528 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 131226 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 426 AM PST WED FEB 13 2008 CAZ055-056-058-132030- /O.NEW.KSGX.WI.Y.0049.080213T2000Z-080214T1200Z/ /O.NEW.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 426 AM PST WED FEB 13 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ042-043-131700- /O.NEW.KSGX.FG.Y.0005.080213T1226Z-080213T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 426 AM PST WED FEB 13 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ CAZ060-132030- /O.NEW.KSGX.WI.Y.0049.080213T2000Z-080214T1200Z/ APPLE AND LUCERNE VALLEYS- 426 AM PST WED FEB 13 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-050-057-132030- /O.NEW.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS- 426 AM PST WED FEB 13 2008 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MACK
2 follow-up statements
000 WWUS76 KSGX 131659 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 859 AM PST WED FEB 13 2008 CAZ042-043-131800- /O.CAN.KSGX.FG.Y.0005.000000T0000Z-080213T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 859 AM PST WED FEB 13 2008 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE DENSE FOG ADVISORY. $$ CAZ056-058-140100- /O.CAN.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ /O.CON.KSGX.WI.Y.0049.080213T2000Z-080214T1200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 859 AM PST WED FEB 13 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH WIND WATCH. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY. A WIND ADVISORY MEANS THAT SOUTHWEST WINDS OF 35 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-131800- /O.CAN.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ SAN DIEGO COUNTY VALLEYS- 859 AM PST WED FEB 13 2008 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH WIND WATCH. NORTHEAST TO EAST WINDS ARE NOT EXPECTED TO INCREASE UNTIL LATE THURSDAY MORNING AND THE STRONGEST GUSTS ARE NOT LIKELY TO OCCUR UNTIL THURSDAY EVENING THROUGH FRIDAY MORNING. $$ CAZ062-140100- /O.EXA.KSGX.WI.Y.0049.080213T2000Z-080214T1200Z/ SAN DIEGO COUNTY DESERTS- 859 AM PST WED FEB 13 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY. A WIND ADVISORY MEANS THAT SOUTHWEST WINDS OF 35 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-140100- /O.CON.KSGX.WI.Y.0049.080213T2000Z-080214T1200Z/ /O.CON.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 859 AM PST WED FEB 13 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. A WIND ADVISORY MEANS THAT SOUTHWEST WINDS OF 35 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED NORTHEAST WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR ON THURSDAY. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ060-140100- /O.CON.KSGX.WI.Y.0049.080213T2000Z-080214T1200Z/ APPLE AND LUCERNE VALLEYS- 859 AM PST WED FEB 13 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM PST THURSDAY. A WIND ADVISORY MEANS THAT SOUTHWEST WINDS OF 35 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-140100- /O.CON.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 859 AM PST WED FEB 13 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED NORTHEAST WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ BALFOUR
000 WWUS76 KSGX 140102 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 502 PM PST WED FEB 13 2008 CAZ055-141130- /O.UPG.KSGX.WI.Y.0049.000000T0000Z-080214T1200Z/ /O.UPG.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ /O.NEW.KSGX.HW.W.0008.080214T0102Z-080215T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 502 PM PST WED FEB 13 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG NORTHWEST WINDS WITH LOCAL GUSTS OVER 60 MPH ARE EXPECTED THIS EVENING AND TONIGHT. WINDS WILL BECOME NORTHEAST OVERNIGHT WITH GUSTS TO 60 MPH THROUGH AND BELOW PASSES AND CANYONS. THE WINDS WILL DECREASE THURSDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ048-057-141130- /O.UPG.KSGX.HW.A.0007.080214T1200Z-080215T0000Z/ /O.NEW.KSGX.HW.W.0008.080214T1200Z-080215T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 502 PM PST WED FEB 13 2008 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG NORTHEAST WINDS WILL DEVELOP OVERNIGHT WITH SOME GUSTS REACHING 60 MPH...MOST LIKELY IN THE NORTHERN INLAND EMPIRE AND THE NORTHERN SANTA ANA MOUNTAINS. THE WINDS WILL DECREASE THURSDAY AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ061-141130- /O.EXB.KSGX.WI.Y.0049.080214T0102Z-080214T1800Z/ COACHELLA VALLEY- 502 PM PST WED FEB 13 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THURSDAY. NORTHWEST WINDS WILL GUST TO AT LEAST 45 MPH MAINLY IN THE NORTHERN AND WESTERN PARTS OF THE VALLEY. THE WINDS WILL DECREASE THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ056-058-141130- /O.EXT.KSGX.WI.Y.0049.000000T0000Z-080215T0000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 502 PM PST WED FEB 13 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THURSDAY. STRONG NORTHWEST WINDS WITH GUSTS OVER 45 MPH ARE EXPECTED THIS EVENING AND TONIGHT. WINDS WILL BECOME NORTHEAST THURSDAY MORNING WITH GUSTS TO AT LEAST 45 MPH THROUGH AND BELOW PASSES AND CANYONS. THE WINDS WILL DECREASE THURSDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-062-141130- /O.EXT.KSGX.WI.Y.0049.000000T0000Z-080214T1800Z/ APPLE AND LUCERNE VALLEYS-SAN DIEGO COUNTY DESERTS- 502 PM PST WED FEB 13 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST THURSDAY. SOUTHWEST WINDS WILL GUST TO AT LEAST 45 MPH TONIGHT. WINDS WILL BECOME NORTHERLY AND WILL DECREASE THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MM
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Feb 13, 3:52 AM PST, 34 minutes earlier.
Area forecast discussion, Feb 13, 3:52 AM PST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
352 AM PST WED FEB 13 2008
.SYNOPSIS...
FAIR WEATHER WILL CONTINUE TODAY EXCEPT FOR AREAS OF DENSE DENSE
FOG AT THE COAST AND LOCALLY INTO THE MESAS OVERNIGHT. A TROUGH OF
LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL BRING GUSTY
WEST WINDS IN THE MOUNTAINS AND DESERTS THIS AFTERNOON AND
EVENING. AS THIS TROUGH MOVES INTO ARIZONA...COLD OFFSHORE FLOW
WILL FOLLOW FOR THURSDAY. FAIR AND WARMER WEATHER IS EXPECTED FOR
THE WEEKEND AS HIGH PRESSURE BUILDS OVER CALIFORNIA.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
SHALLOW MARINE LAYER BRINGING AREAS OF DENSE FOG TO THE COASTAL
ZONES THIS MORNING WHERE A DENSE FOG ADVISORY IS IN EFFECT.
THE MARINE LAYER WILL DEEPEN AND STRATUS BECOME MORE WIDESPREAD
TONIGHT AS INSIDE TRACKING TROF CARVES OUT A 1000 MB SURFACE LOW
OVER NEVADA...CAUSING STRONG ONSHORE FLOW. LOCAL DRIZZLE POSSIBLE
TONIGHT.
AS THE TROUGH DEEPENS STRONG GUSTY WEST WINDS WILL DEVELOP IN THE
MTNS AND DESERTS WITH SURFACE GUSTS TO 50 MPH THIS PM AND EVE.
STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP IN THE SAN BERNARDINO...
RIVERSIDE AND SANTA ANA MTNS EARLY THU AM AND SPREAD S INTO THE
SAN DIEGO COUNTY MOUNTAINS LATE MORNING. A HIGH WIND WATCH IS IN
EFFECT FOR THOSE AREAS.
HIGH PRESSURE RIDGE OFF THE COAST REBUILDS QUICKLY FRI AND SHOVES
THE SYSTEM OFF TO THE EAST...BRINGING BACK A WARMING TREND FRI
THROUGH THE WEEKEND.
LONGER RANGE MAPS INDICATE THAT DRY WEATHER COULD CONTINUE THE
REST OF FEB EXCEPT FOR A CHANCE OF PRECIP THE LAST TWO DAYS OF THE
MONTH AS A LARGE TROUGH DEVELOPS OVER THE INTERIOR.
&&
.AVIATION...
131100Z...SHALLOW MARINE LAYER BRINGING AREAS OF DENSE FOG NEAR THE
IMMEDIATE COAST THIS MORN. KSAN AND KSNA WILL HAVE MAJOR IMPACT WITH
VLIFR IN DENSE FOG THRU 14Z OR LATER...LIFTING BY 17Z. POTENTIAL FOR
LIFR/VLIFR AT OTHER COASTAL AIRPORTS INCLUDING CRQ/KOKB THIS MORN.
THE MARINE LAYER WILL GRADUALLY DEEPEN TODAY AND COULD RESULT IN
AREAS OF STRATUS LINGERING OVER AND NEAR COASTAL SECTIONS DURING THE
DAY. BASES BELOW 1000 FT MSL THIS MORN RISING TO 1500 FT MSL OF
HIGHER BY 00Z. FROM 00-06Z HAVE GREATER CONFIDENCE IN STRATUS
BECOMING MORE WIDESPREAD AND SURGING RAPIDLY FURTHER INLAND AS THE
MARINE LAYER RISES QUICKLY. EXPECT TERRAIN AND MOUNTAIN OBSCURATIONS
TO DEVELOP AFTER 00Z WITH LOCAL EVENING DRIZZLE.
WINDS ALSO A BIG CONCERN THIS AFTN AND TONIGHT. AS AN UPPER TROUGH
DEEPENS AND APPROACHES...STRONG GUSTY WEST WINDS WILL RAPIDLY
DEVELOP IN THE MTNS AND DESERTS WITH AREAS OF SURFACE GUSTS 45+ KT
STARTING MAINLY AFTER 22Z. MOUNTAIN WAVES AND ROTORS COULD OCCUR
BRINGING AREAS OF STRONG UP/DOWNDRAFTS AND LOW LEVEL WIND SHEAR. BY
10Z THU...STRONG NORTH-NORTHEAST WINDS WILL DEVELOP BELOW FL080 IN
THE SAN BERNARDINO/RIVERSIDE AND SANTA ANA MTNS AND SPREAD S.
10 KFT WINDS: W 25 KT AT 18Z INCREASING TO 35-45+ KT BY 00Z WITH
STRONGER GUSTS.
&&
.MARINE...
HIGH RIP CURRENT RISK THURSDAY AND OVER THE WEEKEND AT THE BEACHES.
A MODERATE RISE IN LONG PERIOD WNW SWELL WILL OCCUR THURSDAY BUT THE
SWELL IN THE INNER COASTAL WATERS SHOULD REMAIN BELOW 6 FEET...WITH
LOCALLY HIGHER SETS AT THE BEACHES. THE NEXT LONG PERIOD SWELL THAT
ARRIVES FRI NIGHT INTO EARLY SAT IS FORECAST TO BE STRONGER AND MORE
ENERGETIC...AND SHOULD CAUSE HIGH SURF CONDITIONS DURING THE HOLIDAY
WEEKEND WITH POSSIBLE MINOR BEACH EROSION AT THE MORNING HIGH TIDE.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...DENSE FOG ADVISORY UNTIL 9 AM PST THIS MORNING FOR ORANGE COUNTY
COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR
RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND
EMPIRE-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY VALLEYS-
SANTA ANA MOUNTAINS AND FOOTHILLS.
WIND ADVISORY FROM NOON TODAY TO 4 AM PST THURSDAY FOR APPLE AND
LUCERNE VALLEYS-RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO
COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS.
PZ...NONE.
&&
PUBLIC...MACKECHNIE
AVIATION/MARINE...LAVIS
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Feb 13, 4:00 AM PST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST WED FEB 13 2008 CAZ042-043-048-050-055-056-057-058-060-061-062-141200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. A COLD UPPER TROUGH WILL TAKE THE INSIDE TRACK OVER THE PLATEAU TODAY THROUGH THURSDAY. AS IT DOES...IT WILL GENERATE STRONG WEST WINDS THIS AFTERNOON EVENING AND STRONG NORTH WINDS ON THURSDAY. .DAY ONE... TODAY THROUGH TONIGHT. GUSTY WEST WINDS TO 50 MPH EXPECTED IN THE UPPER DESERTS AND MOUNTAINS THIS AFTERNOON AND TONIGHT. WIND ADVISORY IN EFFECT. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY. GUSTY NORTHEAST WINDS TO 60 MPH ARE LIKELY THROUGH AND BELOW THE MOUNTAINS PASSES AND CANYONS THURSDAY. HIGH WIND WATCH IN EFFECT. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 4:26 AM PST | Dense Fog Advisory | SGX | San Diego | 5 hr |
| Feb 13, 4:26 AM PST | Wind Advisory | SGX | Riverside, San Bernardino, San Diego | 23 hr |
Nearby
High Wind Watches in California, 2008Every high wind watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.